Write a review

Tingling After Botox for Dystonia in Neck and Shoulder Area

I tried the Botox to get off of medications. It...

I tried the Botox to get off of medications. It did help with the pain but I became ill and had bad headaches and I have this constant tingling in my shoulder. Also my muscles were so sore and very weak that other muscles over compensated and became so tense I could hardly move. I actually looked lopsided from this, the left side of my body was higher than the right. The right side is where the injections were done.

The handout they give you regarding the Botox says to call your doctor if you are having reactions. With all this being said the doctor still dismissed all this, he wouldn't even see or call me back to discuss my reactions. I will not go back to have repeat injections nor will I recommend him to any one.

I had Botox injections for dystonia in my neck and shoulder area. After 3 months I still have tingling in my shoulder and the Doctor dismisses it. Will the tingling ever stop?
J. Steven Poceta, DO MD

Was this review helpful? 1 other found this helpful